# SDR ASAA1149527

- Difficulty date: April 5, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654656445
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE ON FWD SIDE OF FRAME AT BS 986 HAS CORROSION AT STR 26R.  REMOVED SHEAR TIE FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 40 02.
